Volume 18, Issue 2 (International Journal of Engineering 2007)                   IJIEPR 2007, 18(2): 49-57 | Back to browse issues page

XML Print

1- , mshafiee@aut.ac.ir
Abstract:   (11668 Views)


  M. and M.


Abstract: Existence and uniqueness of solution for singular 2-D systems depends on regularity condition. Simple regularity implies regularity and under this assumption, the generalized wave model (GWM) is introduced to cast singular 2-D system of equations as a family of non-singular 1-D models with variable structure.These index dependent models, along with a set of boundary constraint relations, forming the admissible subspace, led to the recursive solution of the GWM.


Type of Study: Research | Subject: Material Managment
Received: 2009/04/20 | Published: 2007/04/15

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.